# SDR 2007UALA03121

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 44,184 hours, 15,900 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFT RIGHT OVEN HAS ELECTRICAL ODOR.  ODOR WENT AWAY AFTER LANDING AND NEVER RETURNED.  ALL VISUAL CHECKS OF COMPONENTS COMPLETED, NO UNUSUAL DEFECTS DEFECTS.  NO REPEATS SINCE.
